New York, 2007

Hail in New York, May 25, 2007

May 25, 2007 · NWS ALY · 1 event in 1 county or zone

A cold front approached eastern New York State during the afternoon hours of Friday May 25th. This triggered scattered showers and thunderstorms, a few of which became strong to severe during the early evening hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A cold front approached eastern New York State during the afternoon hours of Friday May 25th. This triggered scattered showers and thunderstorms, a few of which became strong to severe during the early evening hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at May 25, 2:40 PM EST, 2 hours 45 minutes earlier.

Area forecast discussion, May 25, 2:40 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT FRI MAY 25 2007

.SYNOPSIS...
A WEAKENING COLD FRONT WILL PASS THROUGH EASTERN NEW YORK AND
WESTERN NEW ENGLAND TONIGHT...BRINGING WIDELY SCATTERED
THUNDERSTORMS THROUGH THIS EVENING. HIGH PRESSURE WILL BUILD IN FOR
SATURDAY INTO SATURDAY NIGHT...WITH COOLER TEMPERATURES FILTERING
IN. ON SUNDAY...A LOW PRESSURE SYSTEM MOVING THROUGH SOUTHERN CANADA
WILL DRAG A WARM AND COLD FRONT THROUGH THE REGION. THIS SYSTEM WILL
RESULT IN SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. ON MEMORIAL DAY...AFTER A FEW LINGERING
SHOWERS AND THUNDERSTORMS EARLY IN THE DAY...HIGH PRESSURE WILL
BUILD BACK INTO THE REGION DURING THE AFTERNOON.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AIR MASS POP-UP THUNDERSTORMS HAVE DEVELOPED ACROSS MAINLY THE
HIGHER TERRAIN OF THE CATSKILLS AND ADIRONDACKS THIS AFTERNOON...AS
THESE ELEVATED AREAS HAVE BEEN ABLE TO BREAK THROUGH THE MID LEVEL
CAP. ACTIVITY EXPECTED TO REMAIN ISOLATED TO POSSIBLY SCATTERED WEST
OF THE HUDSON VALLEY. SBCAPE VALUES AROUND 1000-1500 J/KG...BUT WITH
VERY WEAK DEEP LAYER SHEAR ONLY PULSE TYPE STORMS EXPECTED WITH
GUSTY WINDS AND SMALL HAIL POSSIBLE. ONE OR TWO STORMS MAY PRODUCE
SLIGHTLY LARGER HAIL. BRIEFLY HEAVY DOWNPOURS MAY OCCUR AS
WELL...WITH PWATS OVER ONE INCH. WEAK FORCING DUE TO COLD FRONT
REMAINING WELL TO OUR WEST THROUGH THE DAYLIGHT HOURS WILL LIMIT
OVERALL COVERAGE...WITH RAPID WEAKENING EXPECTED SHORTLY AFTER
SUNSET. IT WILL BE ANOTHER MILD NIGHT...SINCE AIR BEHIND COLD FRONT
IS ONLY SLIGHTLY COOLER.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...SATURDAY LOOKS
TO THE BE THE DRIEST DAY OF THE MEMORIAL DAY WEEKEND...WITH HIGH
PRESSURE BUILDING IN ON THE HEELS OF NORTHWEST FLOW ALOFT. TEMPS
WILL STILL BE ABOVE AVERAGE...BUT AROUND 5-10 DEGREES COOLER THAN
FRIDAY. LOW TO MID LEVEL DRYING WILL RESULT IN PLENTY OF SUNSHINE BY
AFTERNOON...WITH DEWPOINTS DROPPING THROUGH THE 50S AND INTO THE 40S
DURING THE AFTERNOON.  DRY CONDITIONS SHOULD LAST THROUGH SATURDAY
NIGHT...WITH SEASONABLY COOLER TEMPS.

ON SUNDAY...A SURFACE LOW IS FORECAST TO ADVANCE EASTWARD THROUGH
EASTERN ONTARIO AND WESTERN QUEBEC...WITH A WARM FRONT LIFTING
NORTHEAST ACROSS THE GREAT LAKES SUNDAY MORNING. THIS WILL BRING AN
INCREASED THREAT FOR SHOWERS AND MAYBE SOME THUNDER IN THE MORNING.
THEN...A PRE-FRONTAL SURFACE TROF WILL MOVE THROUGH DURING THE
AFTERNOON AND EVENING HOURS...SPARKING ANOTHER ROUND OF
SHOWERS/THUNDER. SOME DIFFERENCES IN MODEL SOLUTIONS WITH REGARDS TO
INSTABILITY PARAMETERS...WHICH WILL MAKE A DIFFERENCE WHETHER SEVERE
STORMS WILL BE POSSIBLE OR NOT. NAM FORECAST SOUNDINGS SHOW ONLY
VERY WEAK INSTABILITY...WITH FORECAST CAPE VALUES AROUND 200-500
J/KG WITH A GOOD DEAL OF CLOUD COVER AROUND. THE GFS IS FORECASTING
MUCH MORE UNSTABLE CONDITIONS...WITH CAPES APPROACHING 2000 J/KG.
BOTH MODELS SHOW SIMILAR SOLUTIONS WITH SYNOPTIC FEATURES THOUGH.
SREF CAPE PROBABILITY CHARTS SHOW THE BEST CHANCE FOR CAPE OF
GREATER THAN 1200 J/KG TO BE ACROSS CENTRAL AND WESTERN NEW YORK.
ALSO...MAIN DYNAMICS/JET MAX TO PASS BY WELL TO OUR NORTH...WITH THE
MAIN COLD FRONT NOT MOVING THROUGH UNTIL EARLY MONDAY. MOST OF THESE
FACTORS MENTIONED WOULD MAKE IT TOUGH TO GENERATE SEVERE
STORMS...ALTHOUGH DEEP LAYER WIND SHEAR WILL BE INCREASING. SO
THINKING IS THAT THERE IS A LOW PROBABILITY OF SEVERE STORMS...BUT A
CANNOT BE COMPLETELY RULED OUT.

THE MAIN SURFACE COLD FRONT WILL GRADUALLY PASS THROUGH FROM
NORTHWEST TO SOUTHEAST LATE SUNDAY NIGHT INTO MONDAY. WILL CONTINUE
LIKELY POPS THROUGH SUNDAY EVENING...WITH GRADUALLY DECREASING
CHANCES AS THE FRONT PUSHES SOUTH ON MONDAY. MODELS HAVE SLOWED THE
TIMING OF FROPA SOMEWHAT...SO THE BEST CHANCE FOR ANY
SHOWERS/THUNDER WILL BE FROM THE CAPITAL DISTRICT SOUTH AND
EAST...MAINLY MONDAY MORNING. DRYING COMMENCES IN THE WAKE OF THE
FRONT...WITH JUST A MINOR CHANCE OF A LEFTOVER SHOWER OR STORM
ACROSS SOUTHERN ZONES MONDAY AFTERNOON.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
PERIOD TO START OFF TRANQUIL FROM MONDAY NIGHT THROUGH TUESDAY
NIGHT...AS MEDIUM RANGE MODELS IN AGREEMENT WITH HIGH PRESSURE
BUILDING IN AND REMAINING IN CONTROL UNTIL WEDNESDAY. FROM WED
THROUGH THE REST OF THE WORK WEEK...MODEL SOLUTIONS DIVERGE WITH
MORE FORECAST UNCERTAINTY. 06Z GFS KEEPS OUR AREA MAINLY DRY WITH
THE UPPER RIDGE HANGING TOUGH...HOWEVER GFS ALSO HINTING AT A BACK
DOOR COLD FRONT IMPINGING WESTWARD FROM NEW ENGLAND LATE IN THE
WEEK...THEN POSSIBLY MOVING BACK NORTH AS A WARM FRONT. ECMWF/06Z
MREF PAINT A BIT MORE PESSIMISTIC PICTURE OVERALL...WITH A MORE
PROGRESSIVE PATTERN AND A LARGE TROF DIGGING ACROSS THE GREAT LAKES
AND OHIO VALLEY. WILL LEAN TOWARDS ECMWF/MREF SOLUTIONS...WITH AN
INCREASE IN MOISTURE AND LARGE SCALE ASCENT RESULTING IN A CHANCE OF
SHOWERS/THUNDER FOR WED TO FRI TIME FRAME. TEMPS SHOULD BE AVERAGE
TO SLIGHTLY ABOVE AVERAGE THROUGH THE PERIOD.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
WIDELY SCATTERED TO SCATTERED CONVECTION POPPED UP ACROSS REGION
EARLY THIS AFTERNOON AHEAD OF AN APPROACHING WEAKENING COLD FRONTAL
BOUNDARY. TIMING AT A ANY PARTICULAR LOCATION WILL BE DIFFICULT SO
HAVE INCLUDED CB IN TAFS ALONG WITH VICINITY SHOWER TO INDICATE
POTENTIAL. CONVECTION WILL DECREASE AFTER SUNSET WITH LOSS OF
HEATING...DECREASED INSTABILITY. FOG SHOULD DEVELOP AGAIN LATE
TONIGHT RESULTING IN MVFR CONDITIONS IN FAVORABLE LOCALES LIKE KGFL.
HIGHER PRESSURE WILL BUILD IN ON SATURDAY.

SATURDAY...VFR.
SUNDAY...MVFR-VFR WITH CONVECTION.
MONDAY...MVFR-VFR...IMPROVING AS DAY PROGRESSES.
TUESDAY...VFR.
WEDNESDAY...VFR WITH MVFR POSSIBLE.

&&

.FIRE WEATHER...
WIDELY SCATTERED CONVECTION WILL OCCUR INTO THIS EVENING WITH MOST
AREAS REMAINING DRY. RELATIVE HUMIDITY LEVELS WILL RECOVER TO 80 TO
100 PERCENT TONIGHT WITH WESTERLY WINDS OF OF 5 TO 10 MPH. RELATIVE
HUMIDITY LEVELS SATURDAY AFTERNOON WILL BE IN THE UPPER 20S TO UPPER
30S WITH NORTHWEST WINDS OF 10 TO 15 MPH.

&&

.HYDROLOGY...
NO HYDRO PROBLEMS ANTICIPATED THROUGH THE HOLIDAY WEEKEND.
CONVECTION INTO THIS EVENING WILL BE WIDELY SCATTERED WITH MOST
LOCALES REMAINING DRY. A BEST CHANCE FOR CONVECTION WILL BE SUNDAY
INTO MONDAY MORNING AS A LOW PRESSURE SYSTEM MOVES THROUGH THE
REGION. BASIN AVERAGE RAINFALL AMOUNTS WILL BE LIGHT...GENERALLY
THIRD TO A HALF INCH WHICH WILL HAVE LITTLE IMPACT ON RIVERS LEVELS.
INDIVIDUAL STORMS MAY PRODUCE HEAVY DOWNPOURS RESULTING IN RISES ON
SMALLER STREAMS AND CREEKS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...AIR STAGNATION ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
     NYZ032-033-038>043-047>054-058>061-063>066-082>084.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, May 25, 3:06 PM EST, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
406 PM EDT FRI MAY 25 2007

NYZ032-033-038>043-047>054-058>061-063>066-082>084-261100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
406 PM EDT FRI MAY 25 2007

...AIR STAGNATION ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK.

.DAY ONE...THIS EVENING AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR STAGNATION ADVISORY.

WIDELY SCATTERED NON SEVERE THUNDERSTORMS WILL AFFECT PORTIONS
OF THE AREA THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE
GUSTY WINDS AND SMALL HAIL. THE THUNDERSTORMS WILL MOVE FROM
NORTHWEST TO SOUTHEAST AROUND 20 MPH. THE THUNDERSTORMS ARE
OCCURRING AHEAD OF A WEAK COLD FRONT THAT WILL PASS THROUGH THE
REGION TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY INTO EARLY
MONDAY...AS A WARM FRONT AND COLD FRONT PASS THROUGH THE REGION.
AT THIS TIME IT APPEARS THE RISK FOR SEVERE THUNDERSTORMS IS
LOW...BUT THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POSSIBLE
CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-VTZ013>015-261100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
406 PM EDT FRI MAY 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CONNECTICUT...
WESTERN MASSACHUSETTS AND SOUTHERN VERMONT.

.DAY ONE...THIS EVENING AND TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF THE
AREA THROUGH THIS EVENING. SOME OF THE STORMS WILL PRODUCE GUSTY
WINDS AND SMALL HAIL. THE THUNDERSTORMS WILL MOVE FROM NORTHWEST
TO SOUTHEAST AROUND 20 MPH. THE THUNDERSTORMS ARE OCCURRING AHEAD
OF A WEAK COLD FRONT THAT WILL PASS THROUGH THE REGION TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY INTO EARLY
MONDAY...AS A WARM FRONT AND COLD FRONT PASS THROUGH THE REGION.
AT THIS TIME IT APPEARS THE RISK FOR SEVERE THUNDERSTORMS IS
LOW...BUT THE SITUATION WILL BE MONITORED CLOSELY FOR ANY POSSIBLE
CHANGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 25, 2:31 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
331 PM EDT FRI MAY 25 2007

NYZ038-252015-
SOUTHERN HERKIMER NY-
331 PM EDT FRI MAY 25 2007

...A STRONG THUNDERSTORM APPROACHING CENTRAL HERKIMER COUNTY...

AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL.  THIS STORM WAS
LOCATED 7 MILES WEST OF POLAND...OR ABOUT OVER HINCKLEY...AND MOVING
EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
POLAND BY 340 PM EDT
COLD BROOK AND NEWPORT BY 345 PM EDT
OHIO BY 350 PM EDT

IN ADDITION TO SMALL HAIL...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

BGM

WWW.WEATHER.GOV/ALBANY
Special weather statement, May 25, 3:03 PM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
403 PM EDT FRI MAY 25 2007

NYZ060-061-065-066-252030-
EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-WESTERN DUTCHESS NY-
EASTERN DUTCHESS NY-
403 PM EDT FRI MAY 25 2007

...A STRONG THUNDERSTORM ALONG THE COLUMBIA AND DUTCHESS COUNTY
BORDER...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
30 MPH...FREQUENT LIGHTNING  THIS STORM WAS LOCATED NEAR RED HOOK...
OR ABOUT OVER SAUGERTIES...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
PINE PLAINS AND ANCRAM BY 430 PM EDT
Special weather statement, May 25, 4:30 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
530 PM EDT FRI MAY 25 2007

NYZ047-252215-
SCHOHARIE NY-
530 PM EDT FRI MAY 25 2007

...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY...

AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...AND WIND GUSTS IN
EXCESS OF 40 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF SHARON
SPRINGS...OR ABOUT 13 MILES WEST OF COBLESKILL...AND MOVING EAST AT
35 MPH.

THE THUNDERSTORM WILL BE NEAR...
SHARON SPRINGS BY 535 PM EDT
6 MILES NORTH OF RICHMONDVILLE BY 540 PM EDT
COBLESKILL BY 545 PM EDT
CENTRAL BRIDGE BY 555 PM EDT
SCHOHARIE AND 8 MILES NORTH OF MIDDLEBURGH BY 600 PM EDT

JPV
Special weather statement, May 25, 4:32 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT FRI MAY 25 2007

NYZ059-252200-
EASTERN GREENE NY-
532 PM EDT FRI MAY 25 2007

...A STRONG THUNDERSTORM IN GREENE COUNTY...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...AND WIND GUSTS IN EXCESS OF 30 MPH. THIS STORM WAS
LOCATED NEAR COXSACKIE...OR ABOUT 11 MILES NORTHWEST OF HUDSON...AND
MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
WEST COXSACKIE AND COXSACKIE BY 540 PM EDT

JPV
Special weather statement, May 25, 4:34 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT FRI MAY 25 2007

MAZ001-252200-
NORTHERN BERKSHIRE MA-
534 PM EDT FRI MAY 25 2007

...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...AND WIND GUSTS IN EXCESS OF 30 MPH. THIS STORM WAS
LOCATED NEAR HANCOCK...OR ABOUT 9 MILES NORTHWEST OF
PITTSFIELD...AND MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
HANCOCK BY 540 PM EDT
PITTSFIELD BY 555 PM EDT
6 MILES SOUTHWEST OF CHESHIRE BY 600 PM EDT

JPV
Special weather statement, May 25, 5:15 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
615 PM EDT FRI MAY 25 2007

NYZ047-252245-
SCHOHARIE NY-
615 PM EDT FRI MAY 25 2007

...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WIND GUSTS IN
EXCESS OF 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS
STORM WAS LOCATED NEAR CENTRAL BRIDGE...OR ABOUT OVER
COBLESKILL...AND MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
CENTRAL BRIDGE BY 620 PM EDT
SCHOHARIE AND MIDDLEBURGH BY 625 PM EDT

JPV

The radar

The Albany radar (KENX), 37 km away, was scanning. The volume nearest the first event began at 22:24 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Columbia

When
May 25, 5:25 PM EST
Where
Columbia County, Valatie
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.420, -73.680

Quarter size hail was reported in Valatie during a thunderstorm.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, May 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 33785.